# SDR JJBA20120703001

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8301
- Aircraft serial: 531
- Aircraft time: 27,774 hours, 30,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED EMERGENCY LIGHTS WERE INOPERATIVE.  GROUND MX CREW R & R THE EMERGENCY LIGHTS AND ESCAPE PATH POWER SUPPLY UNITS.  OPS CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
